Title of article :
Global attractors for semilinear damped wave equations with critical exponent on
Author/Authors :
Haibin Xiao، نويسنده ,
Issue Information :
دوهفته نامه با شماره پیاپی سال 2009
Pages :
7
From page :
2546
To page :
2552
Abstract :
Long-time dynamical properties for a class of semilinear damped wave equations with critical exponent on unbounded domain Rn are studied. The existence of compact global attractors for these equations in natural energy space is proved. These attractors are characterized as the unstable manifold of the set of stationary points, due to the existence of a Lyapunov functional.
Journal title :
Chaos, Solitons and Fractals
Serial Year :
2009
Journal title :
Chaos, Solitons and Fractals
Record number :
903804
Link To Document :
بازگشت